Statistical convergence on probalistic normed spaces
Yükleniyor...
Tarih
2007
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Mathematical Communications
Erişim Hakkı
Özet
In this paper we define concepts of statistical convergence and statistical Cauchy on probabilistic normed spaces. Then we give a useful characterization for statistically convergent sequences. Furthermore, we display an example such that our method of convergence is stronger than the usual convergence on probabilistic normed spaces. We also introduce statistical limit points, statistical cluster points on probabilistic normed spaces and then we give the relations between these and limit points of sequence on probabilistic normed spaces.
Açıklama
Anahtar Kelimeler
Natural density, Statistical convergence, Continuous t?norm, Probabilistic normed space
Kaynak
WoS Q Değeri
Scopus Q Değeri
Cilt
Sayı
Künye
Karakuş, S. "Statistical convergence on probalistic normed spaces". Mathematical Communications. 12(2007), 11-23.